# SDR P5CA9500174

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Migrated
- Location: Nr 4/6 Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS BUSHINGS MIGRATED ON NR 4 AND NR 6 TRAILING EDGE FOREFLAP SEQUENCE CARRIAGES.  PERFORMED SERVICE BULLETIN 747-57-2166 FIG 1 ITEMS 2 THROUGH 4.
